MathSciNet Relay Station
MathSciNet bibliographic data
MR713114 35Q10 (35B32 76D05)
Foias, C.; Saut, J.-C. Remarques sur les équations de Navier-Stokes stationnaires. (French) [Remarks on stationary Navier-Stokes equations] Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 10 (1983), no. 1, 169–177.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement